# SDR 20001120SH002

- Difficulty date: November 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N58EM
- Make and model: Lear 35LEAR
- Aircraft serial: 046
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K235
- Part serial: 01490536
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, PILOT HEARD AN UNUSUAL NOISE WHEN GEARS CAME UP.  EVERYTHING LOOKED OK.  AFTER LANDING, PILOTS NOTICED ON WALK-AROUND ONE OF THE LEFT MAIN TIRES - ALL THE TREAD WAS GONE, SEPARATED FROM THE TIRE.  TIRE DID NOT GO FLAT.  NEW TIRE, SECOND OCCURRENCE THIS MONTH.  LANDINGS:  APROX 20.  (X)
